# SDR ASAA9880199

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock Mech
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAI - AFTER ARRIVAL OF FLIGHT 97, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  LUBRICATED WINDOW UPPER LOCK MECHANISM AND OPERATED NORMALLY.  (M)
